# SDR C77A20120601012

- Difficulty date: May 24, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 10,910 hours, 6,382 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066796001
- Condition: Broken
- Location: Zone 200
- Part time: 10,910 hours, 6,382 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR PANEL SUPPORT BRACKET ON FRAME 86 CROSSBEAM BROKEN. REPLACED LT PANEL SUPPORT BRACKET IAW SRM 51-41-01 & 51-43-01 ON WO 490404-251 IAW EO E175-5300-061, REV IR WO 569464.
